# SDR ASAA2014071708595

- Difficulty date: July 17, 2014
- Submitted: July 22, 2014
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 31,079 hours, 9,158 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS CENTER TANK FUEL APPROACH 100 LBS, FELT & HEARD VIBRATION ON FLIGHT DECK AS IF A PUMP CAVITATING.  LT CENTER TANK FUEL LOW LIGHT CAME ON.  TURNED LT CENTER FUEL PUMP OFF, VIBRATION CEASED.  RIGHT CENTER PUMP NORMAL OPERATION NO VIBRATION. LT & RT FUEL FLOWS MATCH & ALL ENGINE INDICATIONS NORMAL. NOTICED VIBRATION ABOUT 30 SECONDS BEFORE LT CENTER LOW PRESSURE LIGHT CAME ON.  SAT- 52, FLT 370.  ACFT GROUNDED. IAW AMM 28-26-00-650-802 TRANS FUEL TO CENTER TANK AND TRANSFERRED FUEL FROM CENTER TANK USING LT CTR PUMP. AUTO SHUTOFF AND PUMP WORKS OK.
